American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F50) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Jan Hendrik Bruinier. Vector valued formal Fourier-Jacobi series. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Bumkyu Cho and YoungJu Choie. On harmonic weak Maass forms of half integral weight. Proc. Amer. Math. Soc. 141 (2013) 2641-2652.
Abstract, references, and article information   
View Article: PDF

[3] Hiro-aki Narita, Ameya Pitale and Ralf Schmidt. Irreducibility criteria for local and global representations. Proc. Amer. Math. Soc. 141 (2013) 55-63.
Abstract, references, and article information   
View Article: PDF

[4] Bumkyu Cho and YoungJu Choie. Zagier duality for harmonic weak Maass forms of integral weight. Proc. Amer. Math. Soc. 139 (2011) 787-797. MR 2745632.
Abstract, references, and article information   
View Article: PDF

[5] Olav K. Richter. The action of the heat operator on Jacobi forms. Proc. Amer. Math. Soc. 137 (2009) 869-875. MR 2457425.
Abstract, references, and article information   
View Article: PDF

[6] Olav K. Richter. On congruences of Jacobi forms. Proc. Amer. Math. Soc. 136 (2008) 2729-2734. MR 2399034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] YoungJu Choie and Olav K. Richter. Classification of the space spanned by theta series and applications. Proc. Amer. Math. Soc. 135 (2007) 2309-2315. MR 2302551.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Özlem Imamoglu and Olav K. Richter. On Rankin-Cohen brackets for Siegel modular forms. Proc. Amer. Math. Soc. 134 (2006) 995-1001. MR 2196030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] M. Manickam and B. Ramakrishnan. An estimate for a certain average of the special values of character twists of modular $L$-functions. Proc. Amer. Math. Soc. 133 (2005) 2515-2517. MR 2146235.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Y. Choie and Y. Taguchi. A simple proof of the modular identity for theta series. Proc. Amer. Math. Soc. 133 (2005) 1935-1939. MR 2137858.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] YoungJu Choie and Patrick Solé. Self-dual codes over $\mathbb{Z}_{4}$ and half-integral weight modular forms. Proc. Amer. Math. Soc. 130 (2002) 3125-3131. MR 1912988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1